Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


MEDS AND INTERACTIONS
Jun 22, 2014

Hi :) I am a 26 year old male who just started on 3 tabs of Prezista (300mg) + 1 tab of Truvada + 1 capsule of Norvir and I took (and am planning on taking)all together in the morning with breakfast. I am also on Concerta (Ritalin)and several vitamins - Multi Vit, B Comp, C, Omega 3 Fish Oil. And oh yes, I'm also on Zoloft which i take every night. Should I worry about any drug interaction? Should I worry about anything? I am scared shit and started the meds today (Sunday) even though the meds were prescribed on Wednesday of last week :(

Response from Dr. Henry

There can be a drug interaction between the protease inhibitors (Norvir and Prezista) and the Zoloft (increased levels) so sometimes the dose of Zoloft might be decreased. I would discuss with your HIV doctor and pharmacist whether there should be a dose adjustment with the Zoloft. That is a good HIV regimen that is generally well tolerated and effective-drug interactions issues can usually be managed OK. KH



Previous
Viraday
Next
side effect of tenofovir/lamivudine/efavirenz

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement